# SDR SWIA2020021448472

- Difficulty date: December 31, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM ATTACH FITTING AT FS 621.00 BH HAS CORROSION AT 4EA FLOOR BOARD ATTACH NUTPLATES   (C-CHECK) RO 2/10/2020   REPAIRED FLOOR BEAM AT FS 621.00 LBL 27 IAW BOMBARDIER REO.
